# SDR USAA2009012690156

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 11,688 hours, 4,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6869
- Condition: Low Pressure
- Location: L2 Door
- Part time: 11,694 hours, 4,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 544 - PHX-DFW - EE - L2 DOOR ASSIST BOTTLE AT 1500 PSI.  SERVICED L2 DOOR ASSIST BOTTLE PER SERVICING CHART.
